# SDR JZRR2015011200001

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Filed by: Royal Aircraft Services, LLC, repair station JZRR651K
- Aircraft: N88833
- Make and model: Cessna 402C
- Aircraft serial: 402C0265
- Aircraft time: 3,530 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 5000008146
- Condition: Frayed
- Location: Aileron
- Part time: 3,530 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAYED AILERON CONTROL CABLE WAS FOUND DURING A FINAL INSPECTION AFTER THE ACFT WAS STRIPPED & PAINTED. THE CABLE WAS LOCATED, VISUALLY, IN THE RT FLAP WELL INBD OF THE AILERON BELL-CRANK BETWEEN TWO RIBS, WS 133.29 & 151.04.  THE FRAYED CABLE WAS IN PLAIN SIGHT & HAD SIGNS OF RUBBING.  BEFORE REPLACING DAMAGED CABLE, FOUND LT & RT AILERON CONTROL CABLES IN WINGS WITH TOO LOW OF CONTROL CABLE TENSIONS MEASURED WITH A CALIBRATED CABLE TENSION METER.  R & R DAMAGED CABLE.
